# SDR SWAA2021062172956

- Difficulty date: May 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION ; 2021-229732 / TOOL USED CALIPER P/N 700-113-10; S/N 0019306 AND DUE DATE 14-OCT-21.; REPLACED SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION IAW B737-700 SRM 5110-02; TEM 9; SRM 51-40-02. AND DWG 273A9112; SHEET 31 AND REV -; REPLACED SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION IAW B737-700 SRM 5110-02; TEM 9; SRM 51-40-02. AND DWG 273A9112; SHEET 31 AND REV -
